Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HAZARDS ASSOCIATED WITH THE RECREATIONAL DRUG ECSTASY
Autore:
OCONNOR B;
Indirizzi:
UNIV SHEFFIELD,ROYAL HALLAMSHIRE HOSP,DEPT SURG & ANAESTHET SCI SHEFFIELD S10 2JF S YORKSHIRE ENGLAND
Titolo Testata:
British Journal of Hospital Medicine
fascicolo: 10, volume: 52, anno: 1994,
pagine: 507 -
SICI:
0007-1064(1994)52:10<507:HAWTRD>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
MDMA ECSTASY; SEVERE COMPLICATIONS; HYPERTHERMIA; INGESTION; ABUSE; 3,4-METHYLENEDIOXYMETHAMPHETAMINE; HEMORRHAGE; EVE; METHYLENEDIOXYMETHAMPHETAMINE; HYPERPYREXIA;
Tipo documento:
Review
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
33
Recensione:
Indirizzi per estratti:
Citazione:
B. Oconnor, "HAZARDS ASSOCIATED WITH THE RECREATIONAL DRUG ECSTASY", British Journal of Hospital Medicine, 52(10), 1994, pp. 507

Abstract

The amphetamine analogue 'ecstasy' is a popular 'designer' drug and is perceived by its users to be relatively harmless. However, it has been associated with several fatalities through a disorder of thermoregulation, and severe reactions have been reported across many disciplines. This article emphasises the hazardous nature of the drug and highlights the urgency and nature of treatment in the acutely toxic state.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 12:31:32